Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 47, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 23, 2013, 9:54 PM EDT for Glades County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2013, 9:54 PM EDT (01:54 UTC)
- Expired
- May 23, 2013, 10:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Glades County, FL
The radar
The Melbourne radar (KMLB), 122 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:55 PM EDT | TSTM WND DMG | Buckhead Ridge, FL | FOUR OR FIVE DOWNED TREES IN THE VICINITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 1.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1729 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
612
WUUS52 KMFL 240154
SVRMFL
FLC043-240230-
/O.NEW.KMFL.SV.W.0047.130524T0154Z-130524T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
954 PM EDT THU MAY 23 2013
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GLADES COUNTY IN SOUTH FLORIDA.
* UNTIL 1030 PM EDT
* AT 951 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BUCKHEAD RIDGE TO 4 MILES NORTH OF LAKEPORT...AND MOVING
SOUTHEAST AT 20 MPH.
* THE LINE OF STORMS WILL AFFECT...
BUCKHEAD RIDGE...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED. SMALL HAIL IS ALSO EXPECTED
WITH THIS THUNDERSTORM.
&&
LAT...LON 2715 8087 2713 8087 2708 8093 2708 8094
2706 8092 2703 8094 2703 8096 2705 8098
2701 8101 2698 8108 2692 8107 2692 8111
2704 8128 2705 8127 2721 8093
TIME...MOT...LOC 0153Z 308DEG 17KT 2714 8087 2703 8112
$$
KONARIK2 follow-up statements
665
WWUS52 KMFL 240209
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1009 PM EDT THU MAY 23 2013
FLC043-240230-
/O.CON.KMFL.SV.W.0047.000000T0000Z-130524T0230Z/
GLADES FL-
1009 PM EDT THU MAY 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR EAST CENTRAL GLADES COUNTY...
AT 1004 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM INDIAN PRAIRIE CANAL MOUTH TO LAKEPORT...MOVING
SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
INDIAN PRAIRIE CANAL MOUTH...
AND SURROUNDING COMMUNITIES.
IN ADDITION TO DAMAGING WINDS...NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 2717 8089 2715 8087 2713 8087 2708 8093
2708 8094 2706 8092 2703 8094 2703 8096
2705 8098 2701 8101 2698 8108 2692 8107
2692 8111 2702 8125
TIME...MOT...LOC 0208Z 308DEG 17KT 2704 8090 2695 8116
$$
KONARIK293
WWUS52 KMFL 240221
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1021 PM EDT THU MAY 23 2013
FLC043-240231-
/O.EXP.KMFL.SV.W.0047.000000T0000Z-130524T0230Z/
GLADES FL-
1021 PM EDT THU MAY 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GLADES COUNTY
WILL EXPIRE AT 1030 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
MOVED OUT OF THE WARNED AREA. THUS THE THUNDERSTORM WARNING WILL
EXPIRE AT 1030 PM EDT.
LAT...LON 2717 8089 2715 8087 2713 8087 2708 8093
2708 8094 2706 8092 2703 8094 2703 8096
2705 8098 2701 8101 2698 8108 2692 8107
2692 8111 2702 8125
TIME...MOT...LOC 0221Z 308DEG 17KT 2702 8090 2693 8116
$$
KONARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 8:24 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 23, 8:24 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 824 PM EDT THU MAY 23 2013 .AVIATION... GENERALLY QUIET PATTERN FOR NEXT 24-36 HOURS...WITH VFR CONDITIONS PREVAILING. PATCHY FOG SHOULD REMAIN INLAND OF TERMINALS TONIGHT AND FRIDAY MORNING. ISOLATED SHOWERS ARE EXPECTED FRIDAY AFTERNOON...BUT PROBABILITY IS LOW AND DOESNT WARRANT INCLUSION IN 0Z TAFS. WILL MONITOR SOME SHOWERS NORTH OF LAKE OKEECHOBEE THIS EVENING HAVE REMOTE CHANCE OF IMPACTING PALM BEACH LATER...SO THEIR EVOLUTION WILL BE MONITORED. ONSHORE WINDS WILL DIMINISH TONIGHT...THEN INCREASE TO 10 KTS OR SO FRIDAY BY MID-MORNING. && .PREV DISCUSSION... /ISSUED 233 PM EDT THU MAY 23 2013/ ..DRIER WEATHER ON THE WAY FOR MEMORIAL DAY WEEKEND... SHORT TERM... THE TROUGH OF LOW PRESSURE OVER THE WESTERN ATLANTIC WATERS WILL CONTINUE THE WESTERLY STEERING FLOW OVER SOUTH FLORIDA FOR THIS AFTERNOON ALLOWING FOR SOME DRIER AIR IN THE MID LEVELS OF THE ATMOSPHERE TO WORK INTO THE AREA FROM THE GULF OF MEXICO. THIS WILL ALLOW FOR THE WEST COAST SEA BREEZE TO PUSH ACROSS THE INTERIOR AREAS AND INTO THE EAST COAST METRO AREAS OF SOUTH FLORIDA THIS AFTERNOON INTO EARLY THIS EVENING...AS THE EAST COAST SEA BREEZE REMAINS OVER THE EAST COAST METRO AREAS OF SOUTH FLORIDA. SO SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP THIS AFTERNOON OVER THE INTERIOR AREAS...BEFORE PUSHING EAST INTO THE EAST COAST METRO AREAS LATE THIS AFTERNOON INTO EARLY THIS EVENING. SO WILL KEEP THE ISOLATED TO SCATTERED POPS IN PLACE FOR THE INTERIOR AND EAST COAST METRO AREAS THROUGH THE AFTERNOON HOURS. SOME OF THE STORMS COULD BECOME STRONG WITH EVEN A FEW STORMS BECOMING SEVERE...MAINLY OVER THE EASTERN INTERIOR AND EAST COAST METRO AREAS THROUGH THE EARLY EVENING HOURS. THE PRIMARY IMPACTS FROM THE STORMS WILL BE GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND HEAVY RAINFALL. SOME FOG COULD DEVELOP OVER MOST OF SOUTH FLORIDA TONIGHT WITH EVEN SOME DENSE FOG OVER THE INTERIOR AREAS....DUE TO THE LOW LEVEL MOISTURE IN PLACE ALONG WITH THE LIGHT SOUTH TO SOUTHWEST STEERING FLOW AND MOSTLY CLEAR SKIES. THE TROUGH OVER THE WESTERN ATLANTIC WATERS WILL MOVE EAST AND AWAY FROM SOUTH FLORIDA ON FRIDAY ALLOWING FOR A COOL FRONT OVER THE SOUTHEASTERN UNITED STATES TO MOVE SOUTH INTO CENTRAL FLORIDA. AT THE SAME TIME...A PRE-FRONTAL TROUGH OVER CENTRAL FLORIDA WILL ALSO MOVE SOUTH AND THROUGH SOUTH FLORIDA. THIS WILL ALLOW FOR THE STEERING FLOW TO SWING FROM A SOUTHWEST DIRECTION FRIDAY MORNING TO A NORTHERLY WIND FLOW FRIDAY AFTERNOON. SO THE DRIER AIR TO THE NORTH WILL START TO WORK INTO THE AREA FRIDAY AFTERNOON. THEREFORE...THERE WILL ONLY BE A SLIGHT CHANCE OF POPS OVER SOUTH FLORIDA ON FRIDAY WITH THE INTERIOR AREAS SEEING THE BEST CHANCE OF ANY STORMS THAT DO DEVELOP. THE PRE-FRONTAL TROUGH WILL CONTINUE TO MOVE INTO THE FLORIDA KEYS FRIDAY NIGHT...AS THE COOL FRONT MOVES SOUTH INTO THE LAKE OKEECHOBEE AREA. THE COOL FRONT WILL THEN CONTINUE TO MOVE SOUTH THROUGH SOUTH FLORIDA ON SATURDAY...BEFORE MOVING INTO THE FLORIDA KEYS SATURDAY NIGHT. WITH THE PASSAGE OF THE FRONT...THE VERY DRY AIR WILL WORK INTO SOUTH FLORIDA FROM THE NORTH FOR SATURDAY NIGHT INTO SUNDAY. THEREFORE...THERE WILL ONLY BE A SLIGHT CHANCE OF SHOWERS OVER THE SOUTHERN AREAS OF SOUTH FLORIDA ON SATURDAY...BEFORE GOING COMPLETELY DRY OVER SOUTH FLORIDA FOR SATURDAY NIGHT INTO SUNDAY. THE WINDS WILL ALSO BECOME BREEZY FROM THE NORTHEAST OVER SOUTH FLORIDA SATURDAY NIGHT INTO SUNDAY...AS THE PRESSURE GRADIENT TIGHTENS OVER THE AREA DUE TO HIGH PRESSURE BUILDING INTO THE SOUTHEASTERN UNITED STATES. SO WILL CONTINUE THE BREEZY WORDING FOR SOUTH FLORIDA FOR SUNDAY. LONG TERM... THE HIGH WILL REMAIN NEARLY STATIONARY OVER THE SOUTHEAST UNITED STATES FOR MEMORIAL DAY KEEPING THE WEATHER DRY ALONG WITH THE BREEZY NORTHEAST WIND FLOW. THE HIGH WILL THEN START TO MOVE EAST TUESDAY INTO WEDNESDAY OF NEXT WEEK ALLOWING FOR THE STEERING FLOW TO BECOME MORE EASTERLY OVER SOUTH FLORIDA. THIS WILL ALLOW FOR THE RETURN OF MOISTURE TO THE AREA ALONG WITH SOME SHOWERS AND THUNDERSTORMS. SO WILL KEEP THE SLIGHT CHANCE TO LOW END CHANCE OF POPS OVER SOUTH FLORIDA FOR TUESDAY AND WEDNESDAY OF NEXT WEEK. MARINE... THE WINDS WILL BE SOUTHWEST TO WEST TONIGHT INTO FRIDAY MORNING BEFORE SWINGING TO A NORTHERLY DIRECTION FRIDAY NIGHT INTO THIS WEEKEND. THE SPEEDS WILL REMAIN BELOW 10 KNOTS TONIGHT INTO FRIDAY NIGHT BEFORE INCREASING TO AT LEAST BREEZY CONDITIONS THIS WEEKEND. THIS WILL KEEP THE SEAS BELOW 6 FEET TONIGHT INTO THIS WEEKEND...BUT THE GULF STREAM SEAS COULD INCREASE TO 6 FEET SATURDAY NIGHT INTO SUNDAY. SO THERE COULD BE A NEED FOR A SCEC CONDITIONS FOR MOST OF THE LOCAL WATERS THIS WEEKEND DUE TO THE WINDS. FIRE WEATHER... THE RELATIVE HUMIDITIES WILL REMAIN ABOVE THE 35 PERCENT CRITICAL VALUE THIS WEEKEND. HOWEVER...THE INTERIOR AREAS ON FRIDAY COULD GET CLOSE TO THE 35 PERCENT RELATIVE HUMIDITY VALUE FOR COUPLE OF HOURS...BUT THE ENERGY RELEASE COMPONENT (ERC) WILL REMAIN IN THE 20S FOR FRIDAY. SO NO FIRE WEATHER WATCHES OR RED FLAG WARNINGS WILL BE ISSUED FOR SOUTH FLORIDA FOR FRIDAY INTO THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 91 73 84 / 10 10 10 10 FORT LAUDERDALE 75 91 76 86 / 10 10 10 10 MIAMI 74 92 75 87 / 10 10 10 10 NAPLES 73 88 73 91 / 10 10 10 - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...30/KOB AVIATION/RADAR...23/SK
Hazardous weather outlook, May 23, 9:39 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 939 PM EDT THU MAY 23 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 241645- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 939 PM EDT THU MAY 23 2013 ...A FEW THUNDERSTORMS NEAR LAKE OKEECHOBEE THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: A FEW THUNDERSTORMS WILL MOVE ACROSS THE LAKE OKEECHOBEE REGION THIS EVENING WITH BRIEF TORRENTIAL RAINFALL AND FREQUENT LIGHTNING STRIKES. WIND: SOME OF THE STRONGEST STORMS MAY CONTAIN WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON OVER INTERIOR SOUTH FLORIDA. THERE IS ALSO A RISK FOR THUNDERSTORMS ACROSS THE PENINSULA FRIDAY AND SATURDAY. THERE WILL BE AN INCREASING RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES DURING THE UPCOMING WEEKEND AND INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 23, 9:29 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
929 PM EDT THU MAY 23 2013
FLZ063-240200-
GLADES FL
929 PM EDT THU MAY 23 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL GLADES
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 1000 PM EDT
* AT 925 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF VENUS...AND MOVING EAST AT
10 MPH.
* THE STORM WILL AFFECT...
RURAL NORTHERN GLADES COUNTY.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2719 8101 2691 8112 2703 8132 2704 8131
2704 8127 2712 8127 2713 8127 2713 8117
2718 8117
TIME...MOT...LOC 0129Z 289DEG 7KT 2712 8123
KONARIKSpecial weather statement, May 23, 9:43 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
943 PM EDT THU MAY 23 2013
FLZ063-240215-
GLADES FL
943 PM EDT THU MAY 23 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
GLADES COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS
OF 45 TO 55 MPH...
* UNTIL 1015 PM EDT
* AT 942 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF BUCKHEAD RIDGE...AND MOVING
SOUTH AT 20 MPH.
* THE STORM WILL AFFECT...
BUCKHEAD RIDGE...
BRIGHTON SEMINOLE INDIAN...
INDIAN PRAIRIE CANAL MOUTH...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2715 8087 2713 8087 2708 8093 2708 8094
2704 8092 2703 8096 2705 8098 2701 8101
2698 8108 2692 8107 2692 8112 2719 8107
2722 8099 2722 8095
TIME...MOT...LOC 0143Z 345DEG 17KT 2714 8096
KONARIKThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 9:29 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| May 23, 9:43 PM EDT | Special Weather Statement | MFL | Glades | 32 min |
| May 23, 9:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 23, 10:34 PM EDT | Special Weather Statement | MFL | Hendry | 41 min |
| May 23, 10:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| May 23, 11:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| May 23, 11:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 16 min |
| May 24, 3:17 AM EDT | Special Marine Warning | MFL | 28 min | |
| May 24, 4:00 AM EDT | Special Marine Warning | MFL | 90 min | |
| May 24, 4:42 PM EDT | Special Weather Statement | MFL | Broward | 33 min |
| May 24, 5:15 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| May 24, 5:18 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 27 min |
| May 24, 5:22 PM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| May 24, 5:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| May 24, 5:45 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| May 24, 5:51 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| May 24, 5:55 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| May 24, 6:35 PM EDT | Special Weather Statement | MFL | Miami-Dade | 25 min |
| May 24, 6:48 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 27 min |
| May 24, 7:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| May 24, 7:17 PM EDT | Special Weather Statement | MFL | Collier | 28 min |
| May 24, 7:48 PM EDT | Special Weather Statement | MFL | Collier | 27 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.